# SDR RAIA950831

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 8,379 hours
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CMI - FLT NR 7440 - RT ENGINE FAILED.  MAINTENANCE REPLACED RT ENGINE.  PERFORMED DETAILED VISUAL INSPECTION OF ALL ENGINE ACCESSORIES.  (M)
